Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

I got irregular period on third month of intercourse. Am i pregnant ?

i had intercourse with my partner 2 months back....then in 2 month even i got my menses on time ...but on third month i got aproblem it possible that i could be pregnent
Asked On : Fri, 25 Mar 2011
Answers:  3 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to Healthcare Magic Forum.
Since you haven't had sex from past two months, the chances of pregnancy are almost negative. Get yourself examined by a Gynecologist to rule out PCOS or Hypothryoidism.
Take Care.
Answered: Fri, 25 Mar 2011
I find this answer helpful
  Anonymous's Response
whats Hypothryoidism ????????????//
Answered: Fri, 25 Mar 2011
  User's Response
welcome to healthcaremagic
Are you using some contraceptive measure pills, IUD or something it may also cause your hormonal imbalance to make mens irregular and untimely you may not have preg test positive
If you continue got problem visit your doctor
Answered: Fri, 25 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor